# SDR TWAA9903203

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK AND START OF RT ENGINE A BURN SMELL AND HAZE DEVELOPED IN THE AIRCRAFT.  FOUND GLYCOL DRAINING FROM THE AFT FUSELAGE AREA.  PERFORMED ENG RUNS AND APU TO CHECK FOR FUMES, NONE FOUND.  CLEARED CABIN.
